Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Plan B pill and periods???

Anonymous
Posted by Anonymous
  • 3 Replies
Last Tuesday I went to the Doctor and was given the plan B pill. Now she said it may have side effects but didn't go over them. 2 days after taking it my boobs started to ache and this morning I'm bleeding. I had my full period 2 weeks ago. Is it normal for you to get another period after taking the plan B?? Yes, I will call my docotr when they open up but for the moment I'm a little freaked out.
Posted by Anonymous on Nov. 28, 2016 at 7:18 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
AnnieGoolaheey
by Mrs. Annie Proffitt on Nov. 28, 2016 at 7:20 AM

It's probably from all the hormones.

AnnieGoolaheey
by Mrs. Annie Proffitt on Nov. 28, 2016 at 7:21 AM

plan B One-Step (levonorgestrel tablet) is a progestin-only emergency contraceptive used for prevention of pregnancy following unprotected intercourse or a known or suspected contraceptive failure. People sometimes call Plan B One-Step the "morning after pill." Plan B One-Step does not protect against sexually transmitted diseases. Common side effects of Plan B One-Step include

Anonymous
by Anonymous 1 - Original Poster on Nov. 28, 2016 at 7:26 AM
I thought it would have shown up like a day or two after taking it. Not 7 days later. I've never taken it before so I'm not sure what is normal and not.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)